Childhood Diseases

Posted by: KC | 2009-02-12


Toddler stomach distended

My daughter has recently been diagnosed with tonsillitis &  ear infection. She was prescribed an antibiotic, but got very ill from it and prescribed a different one. She has been vomiting profusely (even water) and had awful diarrhea for 4 days now. Her stomach is now so bloated and painful that she is obviously not sleeping well etc. I do feel she may be turning a corner now and have stopped all antibiotics after speaking to the doctor, but how can I help her feel more comfortable until her stomach gets back to normal?

Expert's Reply



I am concerned about your daughter and the fact that she is vomiting and has diarrhoea. This is unlikely to be due to the antibiotic only. She runs the risk of becoming dehydrated.The weekend is coming up. Please ask your paediatrician to see her today.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: KC | 2009-03-02

Thank you, as I did take her back to the doc (this after 4 previous visits leading up to this mind you!) and she ended up in hospital for 4 days with mesenteric lymphadenitis! All better now though.

Reply to KC

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.